# SDR 98ZZZX3038

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED:  C53-111-01 - BS 211.8 LT FRAME TO DOOR FRAME CORRODED.  REMOVED AND REPLACED CORRODED ANGLE IAW B727 SRM 51-10-1.  REF:  OPER CONTROL NR GAIA9870 THROUGH 98ZZZX3049 AND 98ZZZX3046.  NOTE:  THESE CPC ITEMS WERE FOUND DURING A PHASE-IN INSPECTION OF THIS AIRCRAFT PRIOR TO PUTTING IT ON THE KHA OPERATING CERTIFICATE.
